# SDR CZU2002F00000

- Difficulty date: October 29, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N31888
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887013
- Engine: Lyc TIO540*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Crosstube
- Part number: AN9181D
- Condition: Cracked
- Location: Hyd Powerpack
- Part time: 3,045 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WOULD NOT EXTEND COMPLETELY WHEN COMMANDED.  DECISION WAS MADE TO LAND AS IS.  ON FINAL, GEAR WENT DOWN AND LOCKED AND AIRPLANE LANDED WITHOUT INCIDENT.  IN THE SHOP,  ON JACKS, GEAR FAILED TO RETRACT AND POWERPACK FAILED TO RUN.  MOTOR WAS HOT TO TOUCH.  RESERVOIR WAS NOTED TO BE EMPTY.  ALL WIRING AND RELAY OPERATION WAS CORRECT.  INSTALLATION OF OVERHAULED POWERPACK RECTIFIED PROBLEM.  DURING OPERATIONAL CHECKS, SLOW SEEP OF HYDRAULIC FLUID WAS NOTED FROM THE FEMALE CROSS FITTING BENEATH THE POWERPACK.  INSPECTION OF THE FITTING SHOWED 3 OF THE FOUR BOSSES TO HAVE HAIRLINE CRACKS IN THEM, ONE OF WHICH WAS LEAKING.  REPLACED FITTING WITH NEW.  NO LEAKS NOTED AFTER OPERATIONAL TEST.
